Espaces analytiques p-adiques au sens de Berkovich  [ Berkovich p-adic analytic spaces ]
Séminaire Bourbaki : volume 2005/2006, exposés 952-966, Astérisque no. 311  (2007), Talk no. 958, p. 137-176

Fifteen years ago, Berkovich suggested a new viewpoint on analytic geometry over a non-archimedean complete field ; the main difference between this viewpoint and the preceeding ones is that Berkovich’s spaces are locally compact and locally arcwise connected. This approach has been very fruitful ; for example it had applications to vanishing cycles, or to some p-adic analogous of classical complex theories : potential, children's drawings, integration along a path, dynamical systems...

Il y a une quinzaine d’années, Berkovich a proposé une nouvelle approche de la géométrie analytique sur un corps ultramétrique complet. Elle fournit, contrairement aux précédentes, des espaces localement compacts et localement connexes par arcs. Elle s’est révélée particulièrement fructueuse pour l’étude d’une grande variété de questions ; citons par exemple les cycles évanescents ou quelques analogues p-adiques de théories classiques : potentiel, dessins d’enfants, intégration le long d’un chemin, systèmes dynamiques...

Classification:  14G22,  14G20
Keywords: p-adic analytic geometry, rigid geometry
@incollection{SB_2005-2006__48__137_0,
     author = {Ducros, Antoine},
     title = {Espaces analytiques $p$-adiques au sens de Berkovich},
     booktitle = {S\'eminaire Bourbaki : volume 2005/2006, expos\'es 952-966},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {311},
     year = {2007},
     note = {talk:958},
     pages = {137-176},
     zbl = {1197.14020},
     mrnumber = {2359043},
     language = {fr},
     url = {http://www.numdam.org/item/SB_2005-2006__48__137_0}
}
Ducros, Antoine. Espaces analytiques $p$-adiques au sens de Berkovich, in Séminaire Bourbaki : volume 2005/2006, exposés 952-966, Astérisque, no. 311 (2007), Talk no. 958, pp. 137-176. http://www.numdam.org/item/SB_2005-2006__48__137_0/

[1] Y. André - “On a geometric description of Gal (𝐐 ¯ p /𝐐 p ) and a p-adic avatar of GT ^, Duke Math. J. 119 (2003), no. 1, p. 1-39. | MR 1991645 | Zbl 1155.11356

[2] M. Baker & R. Rumely - “Analysis and dynamics on the Berkovich projective line”, prépublication. | Zbl 1196.14002

[3] -, “Equidistribution of small points, rational dynamics, and potential theory”, prépublication. | Zbl 1234.11082

[4] -, “Harmonic Analysis on Metrized graphs”, prépublication. | Zbl 1123.43006

[5] V. G. Berkovich - “Integration of one-forms on p-adic analytic spaces”, prépublication. | Article | MR 2263704 | Zbl 1161.14001

[6] -, Spectral theory and analytic geometry over non-Archimedean fields, Mathematical Surveys and Monographs, vol. 33, Amer. Math. Soc., Providence, 1990. | MR 1070709 | Zbl 0715.14013

[7] -, “Étale cohomology for non-Archimedean analytic spaces”, Inst. Hautes Études Sci. Publ. Math. 78 (1993), p. 5-161. | Article | Numdam | MR 1259429 | Zbl 0804.32019

[8] -, “Vanishing cycles for formal schemes”, Invent. Math. 115 (1994), no. 3, p. 539-571. | MR 1262943 | Zbl 0791.14008

[9] -, “On the comparison theorem for étale cohomology of non-Archimedean analytic spaces”, Israel J. Math. 92 (1995), no. 1-3, p. 45-59. | MR 1357745 | Zbl 0864.14011

[10] -, “Vanishing cycles for formal schemes. II”, Invent. Math. 125 (1996), no. 2, p. 367-390. | MR 1395723 | Zbl 0852.14002

[11] -, “Vanishing cycles for non-Archimedean analytic spaces”, J. Amer. Math. Soc. 9 (1996), no. 4, p. 1187-1209. | MR 1376692 | Zbl 0988.14004

[12] -, p-adic analytic spaces”, in Proceedings of the International Congress of Mathematicians (Berlin 1998), vol. II (extra vol.), 1998, p. 141-151 (electronic). | MR 1648064 | Zbl 0949.14010 | Zbl 0894.00032

[13] -, “Smooth p-adic analytic spaces are locally contractible I”, Invent. Math. 137 (1999), no. 1, p. 1-84. | MR 1702143 | Zbl 0930.32016

[14] -, “Smooth p-adic analytic spaces are locally contractible II”, in Geometric aspects of Dwork theory, Walter de Gruyter GmbH & Co. KG, Berlin, 2004, p. 293-370 (vols. I, II). | Zbl 1060.32010

[15] S. Bloch, H. Gillet & C. Soulé - “Non-Archimedean Arakelov theory”, J. Algebraic Geom. 4 (1995), no. 3, p. 427-485. | MR 1325788 | Zbl 0866.14011

[16] S. Bosch, U. Güntzer & R. Remmert - Non-Archimedean analysis. A systematic approach to rigid analytic geometry, Grundlehren der Mathematischen Wissenschaften, vol. 261, Springer-Verlag, Berlin, 1984. | Article | MR 746961 | Zbl 0539.14017

[17] S. Bosch & W. Lütkebohmert - “Stable reduction and uniformization of abelian varieties. II”, Invent. Math. 78 (1984), no. 2, p. 257-297. | MR 767194 | Zbl 0554.14015

[18] -, “Stable reduction and uniformization of abelian varieties. I”, Math. Ann. 270 (1985), no. 3, p. 349-379. | MR 774362 | Zbl 0554.14012

[19] -, “Formal and rigid geometry I. Rigid spaces”, Math. Ann. 295 (1993), no. 2, p. 291-317. | MR 1202394 | Zbl 0808.14017

[20] -, “Formal and rigid geometry II. Flattening techniques”, Math. Ann. 296 (1993), no. 3, p. 403-429. | MR 1225983 | Zbl 0808.14018

[21] S. Bosch, W. Lütkebohmert & M. Raynaud - “Formal and rigid geometry III. The relative maximum principle”, Math. Ann. 302 (1995), no. 1, p. 1-29. | MR 1329445 | Zbl 0839.14013

[22] -, “Formal and rigid geometry IV. The reduced fibre theorem”, Invent. Math. 119 (1995), no. 2, p. 361-398. | MR 1312505 | Zbl 0839.14014

[23] P. Boyer - “Mauvaise réduction des variétés de Drinfeld et correspondance de Langlands locale”, Invent. Math. 138 (1999), no. 3, p. 573-629. | MR 1719811 | Zbl 1161.11408

[24] H. Carayol - “Nonabelian Lubin-Tate theory” 1988), Perspect. Math., vol. 11, Academic Press, Boston, MA, 1990, p. 15-39 (vol. II). | MR 1044827 | Zbl 0704.11049

[25] A. Chambert-Loir - “Mesures et équidistribution sur les espaces de Berkovich”, J. reine angew. Math. 595 (2006), p. 215-235. | MR 2244803 | Zbl 1112.14022

[26] W. Cherry - “Non-Archimedean big Picard theorems”, prépublication sur ArXiv, math.AG/0207081. | MR 2882389

[27] -, “Non-Archimedean analytic curves in abelian varieties”, Math. Ann. 300 (1994), no. 3, p. 393-404. | MR 1304429 | Zbl 0808.14019

[28] -, “A survey of Nevanlinna theory over non-Archimedean fields”, Bull. Hong Kong Math. Soc. 1 (1997), no. 2, p. 235-249. | MR 1605198 | Zbl 0946.30030

[29] W. Cherry & M. Ru - “Rigid analytic Picard theorems”, Amer. J. Math. 126 (2004), no. 4, p. 873-889. | MR 2075485 | Zbl 1055.32013

[30] B. Chiarellotto - “Espaces de Berkovich et équations différentielles p-adiques. Une note”, Rend. Sem. Mat. Univ. Padova 103 (2000), p. 193-209. | Numdam | MR 1789539 | Zbl 0974.12014

[31] R. F. Coleman - “Dilogarithms, regulators and p-adic L-functions”, Invent. Math. 69 (1982), no. 2, p. 171-208. | MR 674400 | Zbl 0516.12017

[32] J.-L. Colliot-Thélène & R. Parimala - “Real components of algebraic varieties and étale cohomology”, Invent. Math. 101 (1990), no. 1, p. 81-99. | MR 1055712 | Zbl 0726.14013

[33] A. Ducros - “Triangulations et cohomologie étale sur une courbe analytique”, article actuellement soumis. | Zbl 1163.14018

[34] -, “Cohomologie non ramifiée sur une courbe p-adique lisse”, Compositio Math. 130 (2002), no. 1, p. 89-117. | MR 1883693 | Zbl 1057.14021

[35] -, “Image réciproque du squelette par un morphisme entre espaces de Berkovich de même dimension”, Bull. Soc. Math. France 131 (2003), no. 4, p. 483-506. | Numdam | MR 2044492 | Zbl 1068.14024

[36] -, “Parties semi-algébriques d’une variété algébrique p-adique”, Manuscripta Math. 111 (2003), no. 4, p. 513-528. | MR 2002825 | Zbl 1020.14017

[37] A. Escassut & N. Mai Netti - “Shilov boundary for normed algebras”, in Topics in analysis and its applications, NATO Sci. Ser. II Math. Phys. Chem., vol. 147, Kluwer Acad. Publ., Dordrecht, 2004, p. 1-10. | MR 2157105 | Zbl 1085.46051

[38] C. Favre & M. Jonsson - The valuative tree, Lect. Notes in Mathematics, vol. 1853, Springer-Verlag, Berlin, 2004. | Article | MR 2097722 | Zbl 1064.14024

[39] -, “Valuative analysis of planar plurisubharmonic functions”, Invent. Math. 162 (2005), no. 2, p. 271-311. | MR 2199007 | Zbl 1089.32032

[40] C. Favre & J. Rivera-Letelier - “Théorème d’équidistribution de Brolin en dynamique p-adique”, C. R. Math. Acad. Sci. Paris 339 (2004), no. 4, p. 271-276. | MR 2092012 | Zbl 1052.37039

[41] -, “Équidistribution quantitative des points de petite hauteur sur la droite projective”, Math. Ann. 335 (2006), no. 2, p. 311-361. | MR 2221116 | Zbl 1175.11029

[42] H. Gillet & C. Soulé - “Direct images in non-Archimedean Arakelov theory”, Ann. Inst. Fourier (Grenoble) 50 (2000), no. 2, p. 363-399. | Numdam | MR 1775354 | Zbl 0969.14015

[43] W. Gubler - “Local heights of subvarieties over non-Archimedean fields”, J. reine angew. Math. 498 (1998), p. 61-113. | MR 1629925 | Zbl 0906.14013

[44] B. Guennebaud - “Sur une notion de spectre pour les algèbres normées ultramétriques”, Thèse, Université de Poitiers, 1973.

[45] M. Harris - “Supercuspidal representations in the cohomology of Drinfeld upper half spaces ; elaboration of Carayol's program”, Invent. Math. 129 (1997), p. 75-119. | Article | MR 1464867 | Zbl 0886.11029

[46] M. Harris & R. Taylor - The geometry and cohomology of some simple Shimura varieties, Annals of Mathematics Studies, vol. 151, Princeton University Press, Princeton, NJ, 2001, avec un appendice de V.G. Berkovich. | MR 1876802 | Zbl 1036.11027

[47] T. Hausberger - “Uniformisation des variétés de Laumon-Rapoport-Stuhler et conjecture de Drinfeld-Carayol”, Ann. Inst. Fourier (Grenoble) 55 (2005), no. 4, p. 1285-1371. | Numdam | MR 2157169 | Zbl 1138.11329

[48] R. Huber - Étale cohomology of rigid analytic varieties and adic spaces, Aspects of Mathematics, E30, Friedr. Vieweg & Sohn, Braunschweig, 1996. | Article | MR 1734903 | Zbl 0868.14010

[49] I. Itenberg - “Amibes de variétés algébriques et dénombrement de courbes (d'après G. Mikhalkin)”, in Séminaire Bourbaki (2003/2004), Astérisque, vol. 294, Soc. Math. France, Paris, 2004, p. 335-361. | Numdam | MR 2111649 | Zbl 1059.14067

[50] A. J. De Jong - “Étale fundamental groups of non-Archimedean analytic spaces”, Compositio Math. 97 (1995), no. 1-2, p. 89-118, Special issue in honour of Frans Oort. | Numdam | MR 1355119 | Zbl 0864.14012

[51] -, “Families of curves and alterations”, Ann. Inst. Fourier (Grenoble) 47 (1997), no. 2, p. 599-621. | Numdam | MR 1450427 | Zbl 0868.14012

[52] K. Kato - “A Hasse principle for two-dimensional global fields”, J. reine angew. Math. 366 (1986), p. 142-183, avec un appendice de Jean-Louis Colliot-Thélène. | MR 833016 | Zbl 0576.12012

[53] M. Kontsevich & Y. Soibelman - “Affine structures and non-Archimedean analytic spaces”, in The unity of mathematics, Progr. Math., vol. 244, Birkhäuser, Boston, 2006, p. 321-385. | MR 2181810 | Zbl 1114.14027

[54] N. Maïnetti - “Sequential compactness of some analytic spaces”, J. Anal. 8 (2000), p. 39-54. | MR 1806394 | Zbl 0987.46052

[55] -, “Metrizability of some analytic affine spaces” 2000), Lect. Notes in Pure and Appl. Math., vol. 222, Dekker, New York, 2001, p. 219-225. | MR 1838293 | Zbl 0994.46025

[56] M. Raynaud - “Géométrie analytique rigide d'après Tate, Kiehl, ...”, in Table Ronde d'Analyse non archimédienne (Paris 1972), Mém. Soc. Math. France, vol. 39-40, Soc. Math. France, Paris, 1974, p. 319-327. | Numdam | MR 470254 | Zbl 0299.14003

[57] J. Rivera-Letelier - “Théorie de Julia et Fatou sur la droite hyperbolique p-adique”, en préparation.

[58] -, “Dynamique des fonctions rationnelles sur des corps locaux”, in Geometric methods in dynamics II, Astérisque, vol. 287, Soc. Math. France, Paris, 2003, p. 147-230. | Numdam | MR 2040006 | Zbl 1140.37336

[59] -, “Espace hyperbolique p-adique et dynamique des fonctions rationnelles”, Compositio Math. 138 (2003), no. 2, p. 199-231. | MR 2018827 | Zbl 1041.37021

[60] -, “Points périodiques des fonctions rationnelles dans l’espace hyperbolique p-adique”, Comment. Math. Helv. 80 (2005), no. 3, p. 593-629. | MR 2165204 | Zbl 1140.37337

[61] L. Szpiro, E. Ullmo & S. Zhang - “Équirépartition des petits points”, Invent. Math. 127 (1997), no. 2, p. 337-347. | MR 1427622 | Zbl 0991.11035

[62] J. Tate - “Rigid analytic spaces”, Invent. Math. 12 (1971), p. 257-289. | Article | MR 306196 | Zbl 0212.25601

[63] M. Temkin - “On local properties of non-Archimedean analytic spaces”, Math. Ann. 318 (2000), no. 3, p. 585-607. | MR 1800770 | Zbl 0972.32019

[64] -, “On local properties of non-Archimedean analytic spaces. II”, Israel J. Math. 140 (2004), p. 1-27. | Article | MR 2054837 | Zbl 1066.32025

[65] -, “A new proof of the Gerritzen-Grauert theorem”, Math. Ann. 333 (2005), no. 2, p. 261-269. | MR 2195115 | Zbl 1080.32021

[66] A. Thuillier - “Théorie du potentiel sur les courbes en géométrie analytique non archimédienne. Applications à la théorie d'Arakelov”, Thèse, IRMAR, Université Rennes 1, 2005.